# SDR QXEA0001564

- Difficulty date: May 27, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 30,528 hours, 37,236 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Horn
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- LEFT HAND AILERON TAB ACTUATION HORN HAS WORN HOLE.  REPAIRED IAW HORIZON AIR EA 4-57-420 AND FOKKER SRM 27-10-02 PAGE 201.
